# SDR MWEA00931

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115056
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.75 INCH LONG CRACK IN RADIUS OF FRAME AT STATION 83 RIGHT SIDE, 18 INCHES RIGHT OF A/C CENTER LINE MARKED.  FABRICATED AND INSTALLED REPAIR ANGLE.
